# SDR DALA2022022501233

- Difficulty date: February 22, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 2,791 hours, 1,286 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT EXPERIENCED A VERY NOTICEABLE "DIRTY SOCK" ODOR/ SMELL (APU WAS NOT RUNNING AT TIME). PERFORMED VISUAL INSP OF BOTH ENGS, NO LEAKS NOTED. PERFORMED IDLE ENG RUN ONE AT A TIME ON #1 AND #2 END, NO DEFECT NOTED. UNABLE TO DUPLICATE DIRTY SOCK SMELL. REF A220 AMP BD500-A-J71- 00. (308052) OPENED BOTH ENGINE COWLS/CORES FOR BOROSCOPE INSPECTION(M.D. 890669) C/W BOROS PER AMP 71-00-00-22B-413A-D NO SIGNS OF OIL WETTING OBSERVED (QC 5196 R MCBRIDE 371377) PERFORMED WORKCARD 0550-2001. ALL CHECKS GOOD. ALSO T/S PER A220 EFIM SOLUTION ID # 1-08449 + 1-08451. RAN ENGS FOR 2 HOURS. NO ODORS NOTED. A/C OK FOR SVC. (LP# 8542988)
